Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Bloating and constipation after eating fiber. Abdominal pressure, tender, numb. Is this serious?

I have recently started to add fiber to my diet. I have noticed that after this I started to experience bloating and constipation . To remedy this, I took a laxative and was able to make a bowel movement . However, I found that after that experience my my left side has a strange pressure (left upper abdomen , right below the ribcage) I ignored it and attributed it to pushing too hard as I was constipated and tried several times to make a bowel movement. I thought I could have strained myself. At times the pressure and dull pain got better if I touched it or laid a certain way, but now it s does not feel better if I touch it. It s been two days since it s started, but it feels tender and is cold (feels numb?). Just a couple of hours ago my left side started to grumble and now I feel a little uncomfortable. Is this just another symptom of my previous constipation? Or something that could be more serious?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Well, I appreciate the way you have detailed your symptom. However, it is still a bit non-specific. As it is not associated with any other symptom such as nausea/vomiting/abdominal distension etc; it is difficult to ascertain the cause of this peculiar pain. The only way out is to get examined by your physician. Sorry for not being able to provide the definite cause of your problem.
Wish you a good health.
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor